It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 08:33 PM   #1
Junior Member
(male)
 
Join Date: Jul 2007
Location: Canada
Posts: 46
Roche87 HB User
tappering...???

I take zoloft and am currently on 200 mg but I think its too much. I have only been at this level for a week, I want to know is it all right to go to 175 now or does it have to be in my system for a month or something before I do anything like that?

Im not completely sure, I figure it would be alright considering I haven't been on it long enough.

But I am unsure.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Tappering off Zoloft and starting Wellbutrin and Klonopin cosmosmariner Anxiety 1 01-09-2007 07:29 PM
Q on Tappering Method Walk Addiction & Recovery 9 11-04-2005 08:17 AM
tappering off klonopin......HELP dustin Panic Disorders 9 03-19-2005 02:39 AM
tappering off klonopin..... HELP dustin Addiction & Recovery 0 03-13-2005 05:37 PM
Tappering update. Hydro WD's FullCircle08 Addiction & Recovery 15 12-25-2004 09:53 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!